# SDR AALA20100418SFO01

- Difficulty date: April 18, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- Aircraft time: 71,499 hours, 32,769 cycles
- Engine: Pwa JT8D217A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 7938314505
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SFO - CREW REPORTED RIGHT ENGINE OIL PRESSURE LIGHT DROPPED TO 20 PSI AND STABILIZED.  RIGHT HAND THROTTLE REDUCED TO IDLE.  FLIGHT RETURNED SFO LANDED WITHOUT INCIDENT.  FOUND OIL LEAK AT 11 O`CLOCK POSITION.  REMOVED AND REPLACED OIL TUBE AT OIL FILTER DIFFERENTIAL PRESSURE SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
